# SDR SWAA116804

- Difficulty date: September 27, 2011
- Submitted: September 28, 2011
- Operation: Air carrier
- Aircraft: N217JC
- Make and model: Boeing 737-7H4
- Aircraft serial: 34232
- Aircraft time: 23,207 hours, 13,566 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Gasper Fan
- Part number: 215201
- Part serial: 2888
- Condition: Faulty
- Location: Ac Bay
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DECLARED EMERGENCY, BURNING SMELL IN COCKPIT AND CABIN, FOLLOWED QRH CHECKLIST FOR SMOKE/FIRE/FUMES IN CABIN.  SMELLED IMPROVED LANDED ASAP.  FOUND GASPER FAN SOURCE OF ODOR.  REMOVED AND REPLACED GASPER FAN PER MM.
